advertisement
Question
Posted by: Christina | 2008/10/02

Morning after pill

I recently took the morning after pill after unprotected sex. About 2 weeks later I started bleeding and it carried on for 4 days but it wasn' t as heavy as my period usually is and it was 2 weeks earlier than my period should have been. If that was my period, my next period should be in about 2 weeks time but if it wasn' t then my period is late. Do you think it was my period?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is likely an effect of the morning after pill which does disrupt your cycle, so it may be difficult to predict your next period.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement